Suborbital graphs for the Atkin-Lehner group


Creative Commons License

KÖROĞLU T., GÜLER B. Ö., Sanli Z.

TURKISH JOURNAL OF MATHEMATICS, vol.41, no.2, pp.235-243, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.3906/mat-1602-10
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.235-243
  • Keywords: Fuchsian groups, Atkin-Lehner group, group action, suborbital graphs, NORMALIZER
  • Karadeniz Technical University Affiliated: Yes

Abstract

We investigate suborbital graphs for an imprimitive action of the Atkin-Lehner group on a maximal subset of extended rational numbers on which a transitive action is also satisfied. Obtaining edge and some circuit conditions, we examine some combinatorial properties of these graphs.